Alert archive / Washington / High Wind Warnings in 2024
High Wind Warning 4, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Nov 3, 2024, 8:36 AM PST for San Juan County, Washington. It took effect at Nov 4, 2024, 4:00 AM PST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2024, 8:36 AM PST (16:36 UTC)
- In effect from
- Nov 4, 2024, 4:00 AM PST
- Expired
- Nov 5, 2024, 2:07 AM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 4.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764 WWUS76 KSEW 031636 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 836 AM PST Sun Nov 3 2024 WAZ001-503-506-515-516-040045- /O.NEW.KSEW.HW.W.0004.241104T1200Z-241104T2200Z/ San Juan County-Western Whatcom County-Western Skagit County- Western Strait of Juan De Fuca-North Coast- Including the cities of Bellingham, La Push, Friday Harbor, Clallam Bay, Forks, Anacortes, Clearwater, Mount Vernon, Joyce, Queets, Ozette, Sekiu, Sedro-Woolley, Neah Bay, Burlington, and Beaver 836 AM PST Sun Nov 3 2024 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...North Coast, San Juan County, Western Skagit County, Western Strait of Juan De Fuca, and Western Whatcom County. * WHEN...From 4 AM to 2 PM PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ510-514-040045- /O.NEW.KSEW.HW.W.0004.241104T1200Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Sequim and Port Townsend 836 AM PST Sun Nov 3 2024 ...HIGH WIND WARNING IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph, turning to the west Monday afternoon and evening. * WHERE...Admiralty Inlet Area and Eastern Strait of Juan de Fuca. * WHEN...From 4 AM Monday to 4 AM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-507-509-512-517-555-040045- /O.NEW.KSEW.WI.Y.0015.241104T1200Z-241104T2200Z/ Southwest Interior-Everett and Vicinity-Tacoma Area-Lower Chehalis Valley Area-Central Coast-East Puget Sound Lowlands- Including the cities of Covington-Sawyer-w, Monroe, Olympia, Hoquiam, Marysville, Aberdeen, Woodinville, Everett, McCleary, Montesano, Maple Valley, Bonney Lake, Elma, Edmonds, Tumwater, Enumclaw, Prairie Ridge, Lynnwood, Tacoma, and Lacey 836 AM PST Sun Nov 3 2024 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Coast, East Puget Sound Lowlands, Everett and Vicinity, Lower Chehalis Valley Area, Southwest Interior, and Tacoma Area. * WHEN...From 4 AM to 2 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ Wolcott
5 follow-up statements
651 WWUS76 KSEW 040023 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 423 PM PST Sun Nov 3 2024 WAZ001-503-506-515-516-041200- /O.CON.KSEW.HW.W.0004.241104T1200Z-241104T2200Z/ San Juan County-Western Whatcom County-Western Skagit County- Western Strait of Juan De Fuca-North Coast- Including the cities of Bellingham, Mount Vernon, Clearwater, Queets, Sedro-Woolley, Ozette, Friday Harbor, Beaver, La Push, Burlington, Sekiu, Neah Bay, Anacortes, Joyce, Clallam Bay, and Forks 423 PM PST Sun Nov 3 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...North Coast, San Juan County, Western Skagit County, Western Strait of Juan De Fuca, and Western Whatcom County. * WHEN...From 4 AM to 2 PM PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ510-514-041200- /O.CON.KSEW.HW.W.0004.241104T1200Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Sequim and Port Townsend 423 PM PST Sun Nov 3 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph, turning to the west Monday afternoon and evening. * WHERE...Admiralty Inlet Area and Eastern Strait of Juan de Fuca. * WHEN...From 4 AM Monday to 4 AM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-507-509-512-517-555-041200- /O.CON.KSEW.WI.Y.0015.241104T1200Z-241104T2200Z/ Southwest Interior-Everett and Vicinity-Tacoma Area-Lower Chehalis Valley Area-Central Coast-East Puget Sound Lowlands- Including the cities of Lacey, Everett, Hoquiam, Edmonds, Maple Valley, Marysville, Aberdeen, Monroe, Tacoma, Lynnwood, Woodinville, Enumclaw, Elma, Montesano, Prairie Ridge, Olympia, Tumwater, Bonney Lake, McCleary, and Covington-Sawyer-w 423 PM PST Sun Nov 3 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Coast, East Puget Sound Lowlands, Everett and Vicinity, Lower Chehalis Valley Area, Southwest Interior, and Tacoma Area. * WHEN...From 4 AM to 2 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$
316 WWUS76 KSEW 041038 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 238 AM PST Mon Nov 4 2024 WAZ001-503-506-515-516-042200- /O.CON.KSEW.HW.W.0004.241104T1200Z-241104T2200Z/ San Juan County-Western Whatcom County-Western Skagit County- Western Strait of Juan De Fuca-North Coast- Including the cities of Sekiu, Forks, Mount Vernon, Anacortes, Joyce, Clearwater, Ozette, Neah Bay, Queets, Sedro-Woolley, Burlington, Clallam Bay, La Push, Friday Harbor, Bellingham, and Beaver 238 AM PST Mon Nov 4 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph, becoming west to southwest mid morning and continuing through early this afternoon. * WHERE...North Coast, San Juan County, Western Skagit County, Western Strait of Juan De Fuca, and Western Whatcom County. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ510-514-042215- /O.CON.KSEW.HW.W.0004.241104T1200Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Port Townsend and Sequim 238 AM PST Mon Nov 4 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts 50 to 60 mph, turning to the west mid to late morning and continuing tonight. * WHERE...Admiralty Inlet Area and Eastern Strait of Juan de Fuca. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-507-509-512-517-555-042200- /O.CON.KSEW.WI.Y.0015.241104T1200Z-241104T2200Z/ Southwest Interior-Everett and Vicinity-Tacoma Area-Lower Chehalis Valley Area-Central Coast-East Puget Sound Lowlands- Including the cities of Bonney Lake, Marysville, Montesano, Aberdeen, Maple Valley, Lacey, Edmonds, Everett, Prairie Ridge, McCleary, Enumclaw, Elma, Tacoma, Covington-Sawyer-w, Woodinville, Lynnwood, Tumwater, Hoquiam, Monroe, and Olympia 238 AM PST Mon Nov 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph, becoming west to southwest mid to late morning and continuing through early this afternoon. * WHERE...Central Coast, East Puget Sound Lowlands, Everett and Vicinity, Lower Chehalis Valley Area, Southwest Interior, and Tacoma Area. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Remaining foliage on trees in the region could result in higher that usual impacts for winds of this magnitude. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ 33
634 WWUS76 KSEW 042149 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 149 PM PST Mon Nov 4 2024 WAZ001-503-506-515-516-042300- /O.CAN.KSEW.HW.W.0004.000000T0000Z-241104T2200Z/ San Juan County-Western Whatcom County-Western Skagit County- Western Strait of Juan De Fuca-North Coast- Including the cities of Mount Vernon, Friday Harbor, Anacortes, Queets, Sekiu, Forks, Clearwater, Clallam Bay, La Push, Beaver, Neah Bay, Sedro-Woolley, Burlington, Bellingham, Ozette, and Joyce 149 PM PST Mon Nov 4 2024 ...HIGH WIND WARNING IS CANCELLED... $$ WAZ504-507-509-512-517-555-042300- /O.CAN.KSEW.WI.Y.0015.000000T0000Z-241104T2200Z/ Southwest Interior-Everett and Vicinity-Tacoma Area-Lower Chehalis Valley Area-Central Coast-East Puget Sound Lowlands- Including the cities of Lynnwood, Elma, McCleary, Aberdeen, Enumclaw, Maple Valley, Covington-Sawyer-w, Edmonds, Marysville, Monroe, Everett, Hoquiam, Lacey, Montesano, Bonney Lake, Tacoma, Olympia, Tumwater, Woodinville, and Prairie Ridge 149 PM PST Mon Nov 4 2024 ...WIND ADVISORY IS CANCELLED... $$ WAZ510-514-051000- /O.CON.KSEW.HW.W.0004.000000T0000Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Port Townsend and Sequim 149 PM PST Mon Nov 4 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Admiralty Inlet Area and Eastern Strait of Juan de Fuca. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 45
900 WWUS76 KSEW 042255 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 255 PM PST Mon Nov 4 2024 WAZ510-514-051100- /O.CON.KSEW.HW.W.0004.000000T0000Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Port Townsend and Sequim 255 PM PST Mon Nov 4 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Admiralty Inlet Area and Eastern Strait of Juan de Fuca. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 45
293 WWUS76 KSEW 051007 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 207 AM PST Tue Nov 5 2024 WAZ510-514-051115- /O.CAN.KSEW.HW.W.0004.000000T0000Z-241105T1200Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Including the cities of Port Townsend and Sequim 207 AM PST Tue Nov 5 2024 ...HIGH WIND WARNING IS CANCELLED... Winds will continue to decrease this morning, allowing for the warning to be cancelled. $$ 62
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 3, 2:01 AM PST, 6 hours 35 minutes earlier.
Area forecast discussion, Nov 3, 2:01 AM PST, 6 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
201 AM PST Sun Nov 3 2024
.SYNOPSIS...Unsettled weather conditions will linger over the
weekend with showers continuing, especially in the Cascades. A
stronger frontal system will arrive on Monday for more rain,
widespread breezy to locally windy conditions, mountain snow and
high surf conditions. Drier weather is possible by midweek.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...Western WA is under NW flow
today with a strong ridge offshore and troughing over the
Intermountain West. On radar, lingering showers over the region
with a weak ripple in the flow. Light snow showers still expected
in the Cascades this morning with snow levels around 3500-4000' -
a Winter Weather Advisory remains in effect. Expect drier weather
by the afternoon with temps in the 50s.
A stronger Pacific frontal system will reach WA on Monday for
more rain, wind, mountain snow and high seas. Classic baroclinic
leaf pattern spotted in the satellite imagery offshore with rapid
cyclogenesis and deepening over the next 24 hours. Much of western
WA will be breezy to windy through the day with highest winds
over the coast and north interior. Winds switch to westerly Monday
afternoon and evening with a strong push through the Strait of
Juan de Fuca. Meanwhile, up in the Cascades, strong/westerly
upslope winds will help generate snow showers in a cool air mass
(snow levels around 3500-4000'). There's potential for periods of
heavy snow in the north and central Cascades and a Winter Storm
Watch is in effect. As for rainfall, we're looking at another inch
for the coast and around 0.25-0.50" in the interior with the
wettest period during the morning hours. And lastly, high seas, as
mentioned below in the marine section, with swells reaching 18-22
ft.
Showers lingering into Tuesday with onshore flow and light warm
frontal precip but overall the weather will be quieter compared to
Monday. 33
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...High pressure brings
drier weather from Wednesday through the end of the week as
moisture is deflected north into B.C. Temperatures will be cooler,
though, with lows dipping into the 30s Wednesday and Thursday
mornings. The ridge shows signs of weakening/flattening toward the
weekend with rain returning to western WA. 33
&&
.AVIATION...Northwesterly flow will persist aloft as a series of
upper level troughs move over the region. Rain shower coverage has
decreased over the area, and should remain isolated throughout the
day today. Ceilings are primarily MVFR across western Washington,
with periods of IFR under isolated showers. Ceilings should remain
MVFR and slowly rise to VFR, first this morning along the coast,
then through the interior late morning into early this afternoon.
Lower ceilings and rain will begin appear towards the end of the TAF
period as a cold front begins to approach the region.
Winds will generally persist from the south at 4-8 kt, though will
begin to increase to 8 to 15 kt at the end of the TAF period. The
exception is KCLM and KHQM, where winds will transition to more
westerly.
KSEA...MVFR ceilings will continue through this morning, rising to
VFR early this afternoon, around 21Z, and remain VFR through most of
the TAF period. Today should be mostly dry, but a few isolated
showers are possible around the terminal. Winds will generally
persist out of the south at 4-8 kts and will begin to increase
around 12Z Monday as the next system approaches the area.
LH
&&
.MARINE...A weak cold front is currently moving through western
Washington this morning, bringing with it breezy northwesterly winds
across the coastal waters to 20-25 kt this morning. As the front
moves through the area, a push of westerlies down the Strait of Juan
de Fuca will follow behind the frontal passage, bringing periods of
small craft advisory winds to the Central and East Entrance to the
Strait of Juan de Fuca, as well as Admiralty Inlet. Winds will
subside late this morning.
A break in windy conditions across the area waters this afternoon
will be brief before the next system approaches the area late
tonight into Monday. Gale force winds are likely across the coastal
waters as well as through the Strait of Juan de Fuca as a cold front
passes through the area, for which Gale Watches have been issued. A
brief period of gale force winds are possible through the Northern
Interior Waters as well, but look to a brief period Monday morning
as the front moves through. Winds will likely reach small craft
advisory levels through Admiralty Inlet, Puget Sound, and Hood Canal
as well on Monday. Guidance continues to indicate the potential for
gusts to reach storm force (up to 50 kt) through the Central Strait
of Juan de Fuca Monday afternoon and evening.
High pressure will build back into the area on Tuesday will allow
for winds to gradually ease across the area waters. High pressure
then looks to persist into Wednesday, though a weakening warm front
may skirt the coastal waters as it approaches British Columbia. High
pressure will then remain situated over the coastal waters through
Thursday before a weakening system approaches the region on Friday
into next weekend.
Seas 8 to 12 ft early this morning will continue to rise up to 14 to
18 ft through the day as long period swell generated by a low
pressure system in the Gulf of Alaska moves into the coastal waters.
The dominant period of these waves will be around 19-20 seconds.
Seas then look to rapidly rise again on Monday morning up to 18 to
22 ft as the strong cold front approaches the area. Seas will then
start to gradually subside on Tuesday, though likely not subsiding
below 10 feet until early Wednesday. Seas will then hover between 5-
8 ft through the remainder of the week.
LH
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Watch from late tonight through Tuesday morning for
West Slopes North Cascades and Passes-West Slopes North
Central Cascades and Passes.
Winter Weather Advisory until 10 AM PDT this morning for West
Slopes North Central Cascades and Passes-West Slopes South
Central Cascades and Passes.
PZ...Small Craft Advisory from 4 AM early this morning to 10 PM PDT
this evening for Grays Harbor Bar-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Gale Watch from late tonight through Monday evening for West
Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 10 AM PDT this morning for Admiralty
Inlet-Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Watch from Monday morning through late Monday night for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 10 PM PDT this evening for Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
Gale Watch from late tonight through Monday evening for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Small Craft Advisory until 10 PM PDT this evening for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:11 AM PST | Winter Storm Watch | SEW | 6 hr | |
| Nov 3, 2:58 AM PST | Gale Watch | SEW | 11 hr | |
| Nov 3, 8:07 AM PST | Winter Storm Warning | SEW | 50 hr | |
| Nov 3, 8:07 AM PST | Winter Weather Advisory | SEW | 50 hr | |
| Nov 3, 8:36 AM PST | Wind Advisory | SEW | 29 hr | |
| Nov 3, 12:03 PM PST | High Surf Advisory | SEW | 27 hr | |
| Nov 3, 2:17 PM PST | Gale Warning | SEW | 35 hr | |
| Nov 3, 2:17 PM PST | Storm Warning | SEW | 35 hr |
Nearby
High Wind Warnings in Washington, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.